# SDR A6WA200640414

- Difficulty date: December 16, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WON`T OPEN FROM INSIDE.  REMOVED AND REPLACED PASSENGER DOOR TRIGGER AND PINS IAW AMM 52-1-03.  (M)
